

About the Cross-Cultural Collaboration Symposium

The Cross-Cultural Collaboration Symposium 2021 is a one-day gathering based on the collaboration between The Pennsylvania State University Hazleton and The United Arab Emirates University.

The topic of this symposium is entitled: **Post-Pandemic Cross-Cultural Experiences and Practices: A Collaborative Approach** with PSU Hazleton and UAEU

This collaborative event presents students' multimedia projects who engaged in an international, collaborative assignment focusing on student experiences during the Covid-19 pandemic initiated and conducted by faculty from both universities.

The international symposium attracts higher education professionals, teachers, administrators, researchers, and students from diverse backgrounds including, but not limited to, physical education, kinesiology, special education, early childhood, engineering, business, liberal arts, earth and mineral sciences, communication, biology, administration of justice, psychology, and rehabilitation and human services.

The benefits of attending the symposium include gaining cross-cultural experiences, learning about collaborative student projects, sharing ideas regarding international student assignments and best practices, networking, building leadership skills, learning about new offerings in education, and forging new partnerships.

Looking forward to seeing all of you at the CCCS 2021!





Date: November 29, 2021 (Monday) Time: 6 pm – 8 pm UAE TIME 9 am – 11 am US EST TIME Location: Zoom Meeting ID: <u>939 5517 7042</u> Passcode: 898777

Hosts of the Event: Dr. Georgios Stylianides and Dr. Mohamed Alhosani **Moderator (Q&A):** Aizhan Shomotova

Time	Session Information
6 pm – 6.05 pm UAE TIME	Prof. Karen Stylianides
9 am – 9.05 am US EST TIME	Welcome Remarks in English
	Dr. Mohamed Alhosani
	Welcome Remarks in Arabic
	(Dr. Georgios introduces Chancellor)
6.05 pm – 6.10 pm UAE TIME	H.E. Z <mark>aki N</mark> usseibeh
9.05 am – 9.10 am US EST TIME	Chancellor, United Arab Emirates University
	Welcome Remarks
	(Dr. Garrett introduces Assoc VP)
6.10 pm – 6.15 pm UAE TIME	Dr. Dave Callejo Pérez
9.10 am – 9.15 am US EST TIME	Associate Vice President & Sr. Associate Dean for
	Academic Programs, Penn State University
	Welcome Remarks
	(\mathbf{D}, \mathbf{M}) (\mathbf{c}, \mathbf{b})
6.15 pm – 6.20 pm UAE TIME	(Dr. Mona introduces Dean)
9.15 am – 9.20 am US EST TIME	Dr. Najwa Alhosani
	Dean of College of Education, United Arab Emirates University
	Welcome Remarks
	welcome remarks
6.20 pm – 6.35 pm UAE TIME	(Prof. Karen introduces Speaker)
9.20 am – 9.35 am US EST TIME	KEYNOTE SPEAKER
	Speaker: Dr. Elizabeth Wright
	Acting Chancellor, Pennsylvania State University,
	Hazleton
	Director of Academic Affairs, Academic Affairs
	Associate Professor of English
	Title of the keynote: <i>The COVID-19, Collaboration,</i>
	and Change: How Penn State Hazleton responded to
	the pandemic

5 mins	Q&A
6.40 pm – 6.45 pm UAE TIME 9.40 am – 9.45 am US EST TIME	(Dr. Mohamed and Dr. Georgios announce) Presentations Announcement of the Winners.
5 mins	Collaboration Overview (video)
6.50 pm – 7.00 pm UAE TIME 9.50 am – 10.00 am US EST TIME	Cross-Cultural Assignment Reflections (RHS 100) Presenter(s): Dr. Garrett Huck and Elizabeth Wegener
7.00 pm – 7.15 pm UAE TIME 10.05 am – 10.20 am US EST TIME	(Dr. Mohamed and Dr. Georgios announce) Presentations Announcement of the Winners.
7.05 pm – 7.20 pm UAE TIME 10.05 am – 10.20 am US EST TIME	Group Winner 1 – Group 5 (CURR 314) Project title: Cross-Cultural Collaboration: Services for Children in the USA and UAE. Team Members: Alshamsi, Noura Alshebli, Sara Alshehhi, Aaesha Alhadhrami, Mahra Mohammed, Aysha
7.20 pm – 7.35 pm UAE TIME 10.20 am – 10.35 am US EST TIME	Group Winner 2 – Group 5 (KINES 81) Project title: Cross-Cultural Collaboration: Importance of Health Team Members: Brady, Mark Fornataro, Madilyn Luna Araujo, Lizbeth O'Neil, Nikki Tompkins, Terrence
7.35 pm – 7.50 pm UAE TIME 10.35 am – 10.50 am US EST TIME	Group Winner 3 - Group 4 (SPED 321) Project title: Post-Pandemic Best Practices for supporting gifted and talented high school students. Team Members: Alyahyaee, Alyazia Alshamesi, Mariam Alneyadi, Mariam Aldaheri, Latifa Alsuwaidi, Nada Ismail, Mahra

	Student Remarks
7.50 pm – 7.55 pm UAE TIME 10.50 am – 10.55 am US EST TIME	Lizbeth Luna Araujo Senior, Business/Info Sciences & Technology, Penn State Hazleton
	Nikki O'Neil Senior, Health Policy & Administration/ Business, Penn State Hazleton
	Haseena Shah Junior, Special Education (Sensory Impairment), United Arab Emirates University
	Reef Alneyadi Junior, Psychology, United Arab Emirates University
7.55 pm – 8.00 pm UAE TIME 10.55 am – 11.00 am US EST TIME	Closing Remarks

Note 1: The Certificate of Attendance will be provided to all registered attendees. Note 2: The program may be adjusted as needed.

Addendum

Date: November 29, 2021 (Monday)
Time: 8 pm – 8.30 pm UAE TIME
11 am – 11.30 am US EST TIME
Location: Zoom Meeting ID: https://uaeu-ac-ae.zoom.us/j/3138811224

Speaker: Professor Joseph Renzulli

Former Director of the National Research Center on the Gifted and Talented, University of Connecticut

Title of the keynote: *The Schoolwide Enrichment Model: A Comprehensive Plan for Identifying and Developing the Creativity, Giftedness, and Talents of All Students*

Moderator: Dr. Myra